# SDR FDEA201306031170

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SURFACE APPROX BS 2154, WHERE ACCESS PANEL NR 347DF CONTACTS WITH FUSELAGE SKIN FOUND CORRODED.  REPAIRED IAW SRM 53-70-01, FIG 201, REPAIR 3, REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
